# SDR ASAA0641338

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001225
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BETWEEN STR 27 28L AT STA 356.  REMOVED DAMAGED AREAS OF SKIN FABRICATED AND INSTALLED REPAIR DOUBLER IAW ASA EA 5330 02163.
